# SDR DXTA2025010301774

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000067
- Aircraft time: 3,198 hours, 1,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 42865
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: STANDBYE EMERGENCY LIGHT BATTERIES DO NO HOLD A CHARGE. WHEN ACCEPTING THE AC AT THE BEGGINING OF THE DAY THE LIGHTS DONT WORK. AFTER THE AC HAS BEEN RUNNING AND THE BATTERY CHARGE PROCEDURE HAS BEEN COMPLETED THE LIGHTS WORK AS THEY SHOULD ON THE STANDBYE  BATTERIES. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW CE-700 AMM 33-50-07
